{"page":"977-1016","extern":"1","author":[{"id":"35827D50-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-8314-0177","first_name":"Timothy D","last_name":"Browning","full_name":"Browning, Timothy D"},{"last_name":"Sofos","full_name":"Sofos, Efthymios","first_name":"Efthymios"}],"publication":"Mathematische Annalen","status":"public","_id":"170","oa_version":"Published Version","month":"04","file":[{"checksum":"4061dc2fe99bee25d9adf2d2018cf608","content_type":"application/pdf","file_id":"6479","date_created":"2019-05-23T07:53:27Z","date_updated":"2020-07-14T12:45:12Z","creator":"dernst","access_level":"open_access","file_size":712847,"file_name":"2019_MathAnnalen_Browning.pdf","relation":"main_file"}],"publication_status":"published","date_created":"2018-12-11T11:44:59Z","date_updated":"2021-01-12T06:52:37Z","language":[{"iso":"eng"}],"issue":"3-4","year":"2019","volume":373,"day":"01","type":"journal_article","user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","file_date_updated":"2020-07-14T12:45:12Z","publisher":"Springer Nature","abstract":[{"text":"Upper and lower bounds, of the expected order of magnitude, are obtained for the number of rational points of bounded height on any quartic del Pezzo surface over ℚ that contains a conic defined over ℚ .","lang":"eng"}],"has_accepted_license":"1","quality_controlled":"1","citation":{"apa":"Browning, T. D., & Sofos, E. (2019). Counting rational points on quartic del Pezzo surfaces with a rational conic. Mathematische Annalen. Springer Nature. https://doi.org/10.1007/s00208-018-1716-6","chicago":"Browning, Timothy D, and Efthymios Sofos. “Counting Rational Points on Quartic Del Pezzo Surfaces with a Rational Conic.” Mathematische Annalen. Springer Nature, 2019. https://doi.org/10.1007/s00208-018-1716-6.","ama":"Browning TD, Sofos E. Counting rational points on quartic del Pezzo surfaces with a rational conic. Mathematische Annalen. 2019;373(3-4):977-1016. doi:10.1007/s00208-018-1716-6","ieee":"T. D. Browning and E. Sofos, “Counting rational points on quartic del Pezzo surfaces with a rational conic,” Mathematische Annalen, vol. 373, no. 3–4. Springer Nature, pp. 977–1016, 2019.","ista":"Browning TD, Sofos E. 2019. Counting rational points on quartic del Pezzo surfaces with a rational conic. Mathematische Annalen. 373(3–4), 977–1016.","short":"T.D. Browning, E. Sofos, Mathematische Annalen 373 (2019) 977–1016.","mla":"Browning, Timothy D., and Efthymios Sofos. “Counting Rational Points on Quartic Del Pezzo Surfaces with a Rational Conic.” Mathematische Annalen, vol. 373, no. 3–4, Springer Nature, 2019, pp. 977–1016, doi:10.1007/s00208-018-1716-6."},"doi":"10.1007/s00208-018-1716-6","external_id":{"arxiv":["1609.09057"]},"date_published":"2019-04-01T00:00:00Z","intvolume":" 373","tmp":{"legal_code_url":"https://creativecommons.org/licenses/by/4.0/legalcode","short":"CC BY (4.0)","image":"/images/cc_by.png","name":"Creative Commons Attribution 4.0 International Public License (CC-BY 4.0)"},"ddc":["510"],"oa":1,"title":"Counting rational points on quartic del Pezzo surfaces with a rational conic"}